| Catalog Number |
PS1240 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 28 events were reported for this quarter.Product return status: 28 devices had investigation types that have not yet been determined.Additional information: 28 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 28 events for the failure: difficult to open or close.- 28 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99228.Supplemental rationale: corrected data: b5, h6, h11.28 previously reported events were included in this follow-up record.Product return status: 24 devices were not available for evaluation.4 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 24 devices: no findings available / part/component/sub-assembly term not applicable 4 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 24 devices: product not received.4 devices: product disposition is not yet determined.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 28 events for the failure: difficult to open or close.- 28 events had no health consequences or impact.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99228.Supplemental rationale: corrected data: b5, h6, h11.28 previously reported events were included in this follow-up record.Product return status: 24 devices were not available for evaluation.4 devices were received.Evaluation findings (results/components): 24 devices: no findings available / part/component/sub-assembly term not applicable.4 devices: mechanical problem identified / locking mechanism.Product disposition: 24 devices: product not received.4 devices: returned to supplier / vendor.